MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the intra-aortic balloon therapy, the balloon ruptured.No harm or injury was reported.
 
Additional Manufacturer Narrative
Due to character restrictions, event site name: (b)(6).Device has not been returned to manufacturer, supplemental report will be submitted upon completion of additional findings.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected fields - h1.
 
Event or Problem Description
N/a.
 
Event or Problem Description
It was reported that during the intra-aortic balloon therapy, the mega 50cc balloon ruptured.The removal of the r femoral iabp required a femoral cutdown by vascular surgery and repair of arteriotomy.
 
Additional Manufacturer Narrative
Additional event site telephone (b)(6).Updated fields - b4, d1(exp date), d9, g3, g6, h2, h3,h6 (type of investigation, investigation findings, component codes, investigation conclusion), h11.Corrected fields - b1, b2, b5, d1(brand name), d7a, g4(pma/510k), h6(health effect ¿ clinical code and health effect ¿ impact codes).The product was returned with the membrane completely unfolded and blood on the exterior and interior of the membrane and catheter.No occlusion was found inside of the inner lumen.The one-way valve was also returned.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and one way valve was performed and three leaks were detected on the membrane approximately 14.5, 13.2 and 11cm from the iab tip measuring 0.03in/0.076cm, 0.005in/0.01cm and 0.02in/ 0.051cm length.The reported problems were most likely triggered by three leaks which were found on the membrane.The leak appearance suggests that a sharp object may have caused it, condensation may appear around the leak site from the air and water during the leak test preformed.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Reference complaint - (b)(4).

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23413963
Report Number2248146-2025-0000668
Device Sequence Number10431748
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000453789(17)280217(11)250217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000453789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/04/2025
12/12/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/10/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.; UNKNOWN.
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexMale
Patient Weight88 KG